MAUDE Adverse Event Report: MOOG MEDICAL DEVICES BAG SET, 500ML, ENFITCONNECTOR; ENTERAL FEEDING SET

MOOG MEDICAL DEVICES BAG SET, 500ML, ENFITCONNECTOR; ENTERAL FEEDING SET
Model Number INF0500-E
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmdg for evaluation.A dhr review was completed and found no non-conformances.Because the device was not returned, mmd has been unable to investigate or confirm the complaint.This report will be updated if the device is returned to mmd.
 
Event or Problem Description
The initial reporter states that the bag set would not deliver formula.They stated that they had this happen with multiple bags from this lot.The initial reporter stated that the patient had lost weight and they felt it was due to this issue.They did not provide any additional information.[(b)(4)].
 
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and found no non-conformances.When the device was returned for this complaint, it was from a different product line and lot number.The device that was returned to mmd operated as expected.Mmd could not replicate or confirm the reported complaint.Based on this information, an mdr may not have been required.
 
Event or Problem Description
The initial reporter states that the bag set would not deliver formula.They stated that they had this happen with multiple bags from this lot.The initial reporter stated that the patient had lost weight and they felt it was due to this issue.They did not provide any additional information.(b)(4).

Brand Name
BAG SET, 500ML, ENFITCONNECTOR
Common Device Name
ENTERAL FEEDING SET
Manufacturer (Section D)
MOOG MEDICAL DEVICES
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP, SRL
coyol free zone and
business park
alajuela, 20113
CS   20113
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key24250808
Report Number1722139-2026-00046
Device Sequence Number13160162
Product Code PIO
UDI-Device Identifier10814844001522
UDI-Public10814844001522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINF0500-E
Device Catalogue NumberINF0500-E
Device Lot NumberCF2530411
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexUnknown